W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Back to Search Results |
| Catalog Number |
ATAA43120160A |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Ischemia (1942)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular treatment in the aaa24-01 tambe post approval study using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system for treatment of a descending thoracoabdominal aortic aneurysm.An ataa43120160a tambe aortic component and a ceb231410a gore® excluder® iliac branch endoprosthesis were implanted in the patient's aorta.On (b)(6) 2025, spinal cord ischemia was observed.A spinal drain was placed for treatment.The patient was discharged from the facility to inpatient rehab on (b)(6) 2025.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
D2a/d2b product code and common device name: corrected.D.4.Device information: expiration date and udi added.E.1.Initial reporter name and address: us state added.H.4.Device manufacture date: added.H.6.Investigation findings for analysis of production records: code c21 updated to code c19.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d16 updated to code d15.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® thoracoabdominal branch endoprosthesis instructions for use (ifu), potential device and procedure-related adverse events and complications that may occur with the use of the gore® excluder® thoracoabdominal branch endoprosthesis, or in any endovascular repair procedure, which may or may not require intervention include, but are not limited to, neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis, numbness, spinal cord ischemia, transient ischemic attack).The ifu also states that the aortic component should be positioned to minimize aortic coverage.Increased coverage of the aorta increases the risk of spinal cord ischemia leading to paraplegia/paraparesis.